The Michigan Mathematical Journal

Holomorphic motions of hyperbolic sets.

Mattias Jonsson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 409-415.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132192

Digital Object Identifier
doi:10.1307/mmj/1030132192

Mathematical Reviews number (MathSciNet)
MR1637690

Zentralblatt MATH identifier
0974.37019

Subjects
Primary: 32H50: Iteration problems
Secondary: 58F15 58F23

Citation

Jonsson, Mattias. Holomorphic motions of hyperbolic sets. Michigan Math. J. 45 (1998), no. 2, 409--415. doi:10.1307/mmj/1030132192. https://projecteuclid.org/euclid.mmj/1030132192


Export citation